# SDR AALA20101006JFK01

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 36,962 hours, 4,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY G2 EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT ASSEMBLY.  OPS CHECKED NORMAL.
